Letters in Mathematical Physics

, Volume 31, Issue 1, pp 77–83 | Cite as

Casimir invariants for quantized affine Lie algebras

  • M. D. Gould
  • Yao-Zhong Zhang


Casimir invariants for quantized affine Lie algebras are constructed and their eigenvalues computed in any irreducible highest-weight representation.

Mathematics Subject Classifications (1991)

81R10 17B37 16W30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Drinfeld, V. G.,Proc. ICM, Berkeley 1, 798 (1986).Google Scholar
  2. 2.
    Jimbo, M.,Lett. Math. Phys. 10, 63 (1985),11, 247 (1986); Topics from representations of Uq(83-1) - an introductory guide for physicists, Nankai Lectures, 1991, in M. L. Ge (ed),Quantum Groups and Quantum Integrable Systems, World Scientific, Singapore 1992.Google Scholar
  3. 3.
    Reshetikhin, N., Quantized universal enveloping algebras, the Yang-Baxter equation and invariants of links: I, II, Preprints LOMI E-4-87, E-17-87; Kirillov, A. N. and Reshetikshin, N., Representations of the algebra Uq(sl(2)),q-orthogonal polynomials and invariants of links, Preprint LOMI E-9-88.Google Scholar
  4. 4.
    Gould, M. D., Zhang, R. B., and Bracken, A. J.,J. Math. Phys. 32, 2298 (1991); Zhang, R. B., Gould, M. D., and Bracken, A. J.,Comm. Math. Phys. 137, 13 (1991); Links, J. R., Gould, M. D., and Zhang, R. B.,Rev. Math. Phys. 5, 345 (1993).Google Scholar
  5. 5.
    Lee, H. C., Commutants and new Casimir operators of quasitriangular Hopf algebras, Chalk River Preprint, 1992;Internat. J. Modern Phys. A 7, Supp.1B, 581 (1992); Quantum group invariants, link polynomials ofU q,s(gl(N)) and holonomy in SU(ML) CS theory, Chalk River Preprint, 1991.Google Scholar
  6. 6.
    Kac, V. G.,Infinite-Dimensional Lie Algebras, Prog. Math. 44, Birkhäuser, Boston, 1983.Google Scholar
  7. 7.
    Rosso, M.,Comm. Math. Phys. 117, 581 (1989); Lusztig, G.,Adv. Math. 70, 237 (1988).Google Scholar
  8. 8.
    Zhang, Y.-Z. and Gould, M. D., Unitarity and complete reducibility of certain modules over quantized affine Lie algebras, hep-th/9303096,J. Math. Phys. (in press);Lett. Math. Phys. 29, 19 (1993).Google Scholar
  9. 9.
    Goddard, P. and Olive, D.,Internat. J. Modern Phys. A 1, 303, (1986).Google Scholar
  10. 10.
    Frenkel, I. B. and Reshetikhin, N.,Comm. Math. Phys. 146, 1 (1992).Google Scholar

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • M. D. Gould
    • 1
  • Yao-Zhong Zhang
    • 1
  1. 1.Department of MathematicsUniversity of QueenslandQldAustralia

Personalised recommendations